# SDR SWAA2022060915401

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 25,159 hours, 11,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EXIT SIGN INOP / [01] REPLACED BATTERY PACK PER AMM 33-51-06 AND OPS CHK GOOD
